Applied Mathematical Sciences
In this note we examine and study relations in zero-adjusted models. Relations for reliability measures in the adjusted and unadjusted models are established and appropriate comparisons including the relative error are presented. The relative error is shown to be a decreasing function of the counts. Some inequalities and comparisons for weighted zero-adjusted models are established.
Oluyede, Broderick O., Mavis Pararai.
"A Note on Relations for Reliability Measures in Zero-Adjusted Models."
Applied Mathematical Sciences, 1 (56): 2789-2798.